# SDR ASAA2021120436854

- Difficulty date: December 4, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 32,116 hours, 10,335 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 1495
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 90,761 hours, 45,874 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONTROL CABIN "ZONE TEMP" LIGHT ON. GOES OUT WITH MC RESET. GROUNDED - YES. (RESOLVED ON W/O: 1894001 TASKCARD: N/R-00001 ) REMOVED & REPLACED FLT DECK TRIM AIR VLV LK & OPS NORMAL REF B737-900 AMM 21-61-21. ACCOMP PZTC BITE CK NO FAULTS FOUND REF AMM 21-61-00. ACFT RELEASED FROM MEL 21-21G C/N# 04048409 REMOVED SEAMC TODD NOTIFIED.
